| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 5, 2011, no. 13-16


Pan Yuan
      A note on piecewise-Koszul complexes
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 605-610.

Irawati
      The generalization of HNP ring and finitely generated module over HNP ring
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 611-626.

A. K. Jabbar, C. A. Ahmed
      On almost primary ideals
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 627-636.

B. Singh, P. Bhadouria, O. Sikhwal
      Generalized identities involving common factors of Fibonacci and Lucas numbers
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 637-645.

N. Hadian Dehkordi, A. J. Taherizadeh
      The envelope of Artinian modules over commutative rings
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 647-653.

S. Rajaee
      Some remarks on free multiplication modules
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 655-659.

M. J. Ataei
      Covering semisimple groups by subgroups
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 661-665.

A. Nourou Issa
      Remarks on the construction of Lie-Yamaguti algebras from Leibniz algebras
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 667-677.

S. El Khoury
      Upper bound for the Hilbert coefficients of almost Cohen-Macaulay algebras
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 679-690.

O. Heubo-Kwegna, J. B. Nganou
      A global local principle for BCK-modules
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 691-702.

D. K. Basnet, L. B. Singh
      (\in,\in \vee q)-fuzzy ideals of BG-algebra
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 703-708.

H. Hedayati, K. P. Shum
      An introduction to \Gamma-semirings
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 709-726.

F. Dehghani-Zadeh
      Asymptotic behaviour and cofiniteness of generalized local cohomology modules
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 727-734.

K. Indhira, K. C. Soman, V. M. Chandrasekaran
      Structure of bands
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 735-738.

K. Indhira, V. M. Chandrasekaran
      Construction of generalized inverse semigroups
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 739-746.

Anil Kumar V.
      Double coset Cayley digraphs
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 747-753.

Loo Chien Ping, A. Janteng
      Subclass of starlike functions with respect to symmetric conjugate points
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 755-762.

A. Nagy
      On special types of Putcha semigroups whose subgroups belong to a given variety of groups
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 763-770.

S. Veldsman
      Arithmetic convolution rings
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 771-791.

Wu Jinyong
      Notes on discrete Koszul algebras
      International Journal of Algebra, Vol. 5, 2011, no. 13-16, 793-800.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |